I'm thrilled to post this latest video, my skin looking absolutely brilliant after ten months of recovery from red skin syndrome caused by cortisone cream usage. For the first time in a long while there is much more white than red and the full range of movement is coming back into my body.
I'm ever so thankful for those many people who have helped me through and am delighted to be helping everyone else also going through this.
There are still ongoing symptoms including:
Small dry skin flakes
Ridiculous good looks
All of these are very manageable, even if you do get sick of vacuuming constantly. Overall I'm extremely happy to be back and gearing up for my USA trip in September!
I cut cortisone out of my system on the 6th of September 2012 and now 10.5 months later I look basically normal. In that time of course readers and fellow followers will know about the horrible symptoms I went through, but now, a mere 11 months in and I'm basically healed.
Across my journey I've been meeting lots of other sufferers, Aussie's, Americans, Asians and Europeans. My friend from work introduced me to his girlfriend and immediately we diagnosed her as also being a sufferer. It is just so common, you wouldn't even believe!
What I take a lot of heart from, is that the cure is all so easy. All you need do is stop using the cortisone. Sure there are a lot of symptoms along the way and it's not a pleasant next stage of your life, but recovering from red dry skin is an amazing feeling.
I'm was 28 years old and had been recommended topical Cortisone by dermatologists since I was 13, because of this my skin became persistently red across my face, arms and neck.
The solution is to cut the cortisone completely, but this process takes between 9 months to 4 years to recover from and came with many horrific side affects.
The video above explains exactly what has caused the red skin, swelling and many other terrible symptoms that I've battled for the last 10 years. You can view all the posts on the blog by using the blog archive further down the page.